# SDR AUS20010618

- Difficulty date: April 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30037
- Condition: Corroded
- Location: Fuselage Main, L
- Component: Fuselage Main, L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 39L BADLY CORRODED IN THE AREA LOCATED BETWEEN BS1285AND BS1307. APPROXIMATELY 304.8MM (12IN) OF THE HAT SECTIONED STRINGER LOWER CHANNEL WAS SEVERELY CORRODED WITH PORTIONS OF THE CHANNEL TOTALLY DESTROYED.
